# SDR DALA2024082308389

- Difficulty date: August 22, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 58,493 hours, 30,670 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3143 CORROSION FLOOR BEAM -Y254 LOCATED FROM FR12 TO FR24 FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED SEAT TRACK - Y254, LOC. BTW FR12 TO FR24 AT FWD GALLEY AREA AS PER A319 SRM 51-42-11 AND SRM 51-72-11. (0515855)
